Characterization of subdual latticial cones in Hilbert spaces by the isotonicity of the metric projection
Research output: Contribution to journal › Article
Colleges, School and Institutes
The subdual latticial cones in Hilbert spaces are characterized by the isotonicity of a generalization of the positive part mapping which can be expressed in terms of the metric projection only. Although Nemeth characterized the positive cone of Hilbert lattices with the metric projection and ordering only [A.B. Nemeth, Characterization of a Hilbert vector lattice by the metric projection onto its positive cone, J. Approx. Theory 123 (2) (2003), pp. 295-299.], this has been done for the first time for subdual latticial cones in this article. We also note that the normal generating pointed closed convex cones for which the projection onto the cone is isotone are subdual latticial cones, but there are subdual latticial cones for which the metric projection onto the cone is not isotone [G. Isac, A.B. Nemeth, Monotonicity of metric projections onto positive cones of ordered Euclidean spaces, Arch. Math. 46 (6) (1986), pp. 568-576; G. Isac, A.B. Neemeth, Every generating isotone projection cone is latticial and correct, J. Math. Anal. Appl. 147 (1) (1990), pp. 53-62; G. Isac, A.B. Nemeth, Isotone projection cones in Hilbert spaces and the complementarity problem, Boll. Un. Mat. Ital. B 7 (4) (1990), pp. 773-802; G. Isac, A.B. Nemeth, Projection methods, isotone projection cones, and the complementarity problem, J. Math. Anal. Appl. 153 (1) (1990), pp. 258-275; G. Isac, A.B. Nemeth, Isotone projection cones in Eucliden spaces, Ann. Sci. Math Quebec 16 (1) (1992), pp. 35-52].
|Number of pages||5|
|Publication status||Published - 1 Nov 2010|
- isotone mapping, latticial cone, metric projection, isotone projection cone, subdual cone